# SDR 03FDEA01680

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 680 FRAME IS DENTED BETWEEN STRS 24 - 25R.  REPAIRED IAW SRM 51-40-3 AND EA 7-5310-70536
